On the nilpotency of the Jacobson radical for noetherian rings

Krause H (1998)
Archiv der Mathematik 70(6): 435-437.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
Let R be a right noetherian ring of Krull dimension k and denote by J its Jacobson radical. Using a new definition of the powers J(alpha) (alpha any ordinal) it is shown that J(omega k+n) = 0 for some natural number n.
Erscheinungsjahr
Zeitschriftentitel
Archiv der Mathematik
Band
70
Ausgabe
6
Seite(n)
435-437
ISSN
PUB-ID

Zitieren

Krause H. On the nilpotency of the Jacobson radical for noetherian rings. Archiv der Mathematik. 1998;70(6):435-437.
Krause, H. (1998). On the nilpotency of the Jacobson radical for noetherian rings. Archiv der Mathematik, 70(6), 435-437. doi:10.1007/s000130050216
Krause, H. (1998). On the nilpotency of the Jacobson radical for noetherian rings. Archiv der Mathematik 70, 435-437.
Krause, H., 1998. On the nilpotency of the Jacobson radical for noetherian rings. Archiv der Mathematik, 70(6), p 435-437.
H. Krause, “On the nilpotency of the Jacobson radical for noetherian rings”, Archiv der Mathematik, vol. 70, 1998, pp. 435-437.
Krause, H.: On the nilpotency of the Jacobson radical for noetherian rings. Archiv der Mathematik. 70, 435-437 (1998).
Krause, Henning. “On the nilpotency of the Jacobson radical for noetherian rings”. Archiv der Mathematik 70.6 (1998): 435-437.